About Me: Male, 64, Woodinville, WA, member since Feb 2009
Motorcycle accident in 2002 left me with avascular necrosis on the left talus, chronic pain and will someday need a ankle replacement. Got off vicodin and tramadol (damn! that was hard) for about a year but the pain became too severe. Consulted my PCP and finally a pa
[More]in specialist, was on 10/325 hyrdocodone 6x a day. Finally, on Jan 26, 2011, I underwent surgery to fuse my bum ankle. I was on Dilaudid post-op, weaned myself down to 4 mg a day, then stopped on Valentine's Day. Been clean since, but still face cravings and "flu-like symptoms."
College degree, engineering. Worshipper of all things internal combusion. Family man with a great loving family and grandkid.
Thank you so much!!! I am having a problems with withdrawal symptoms at moment, but it's not as bad as I anticipated it maybe. So it was a Motorcycle accident was it that caused your problems. I've got oesteoporosis...yep a bit early for that, but got a metabolic disorder. I have the ability to break bones very easily, but the constant pain is due to breaking spine twice in the last five years.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.